| Model Number |
394.45 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.E3: initial reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2023, the threads on the product in question stripped.There was no reported patient or procedure involvement.No further information is available.This report is for a holding sleeve 55mm.This is report 2 of 2 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Part # 394.45; synthes lot # 2370757; supplier lot # 2370757; release to warehouse date: 26 jul 2023; supplier: (b)(4); no ncrs were generated during production.The customer reported that threads of 394.45, holding sleeve 55mm were stripped.The repair technician reported that device failed cosmetic test, dented and missing wing screw.Missing parts is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is missing component.The item will be forwarded to customer quality.The evaluation was confirmed.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.